Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The endomorphisms of certain one-relator groups and the generalized Hopfian problem


Author: Michael Anshel
Journal: Bull. Amer. Math. Soc. 77 (1971), 348-350
MSC (1970): Primary 20F05; Secondary 20E05
DOI: https://doi.org/10.1090/S0002-9904-1971-12688-5
MathSciNet review: 0272876
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Magnus, A. Karrass and D. Solitar, Elements of finite order in groups with a single defining relation, Comm. Pure Appl. Math. 13 (1960), 57-66. MR 23 #A1696. MR 124384
  • 2. G. Baumslag, Residually finite one-relator groups, Bull. Amer. Math. Soc. 73 (1967), 618-620. MR 35 #2953. MR 212078
  • 3. B. B. Newman, Some results on one-relator groups, Bull. Amer. Math. Soc. 73 (1968), 568-571. MR 222152
  • 4. G. Baumslag and D. Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201. MR 26 #204. MR 142635
  • 5. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Pure and Appl. Math., vol. 13, Interscience, New York, 1966. MR 34 #7617. MR 207802
  • 6. B. H. Neumann, Varieties of groups, Bull. Amer. Math. Soc. 73 (1967), 603-613. MR 35 #2952. MR 212077
  • 7. Michael Anshel (Orleck), Non-Hopfian groups with fully invariant kernels, Ph.D. Thesis, Adelphi University, Garden City, N. Y., 1967.
  • 8. Hanna Neumann, Varieties of groups, Ergebnisse der Mathematik und ihre Grenzgebiete, Band 37, Springer-Verlag, New York, 1967. MR 35 #6734. MR 215899

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05, 20E05

Retrieve articles in all journals with MSC (1970): 20F05, 20E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12688-5

American Mathematical Society